MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5625B
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in italy reported that the vitrectomy cutter didn't cut and aspiration continued.The cutter was replaced to complete the procedure.There was no impact to the patient.
 
Additional Manufacturer Narrative
Manufacturing and sterilization records were reviewed and found to be acceptable.The investigation is ongoing.

Brand Name
25G BI-B COMBINED ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
st. louis, MO 
6362263089
MDR Report Key25034094
Report Number0001920664-2026-00029
Device Sequence Number9323034
Product Code HQC
UDI-Device Identifier00757770059737
UDI-Public(01)00757770059737(17)280705(10)X8445
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE5625B
Device Lot NumberX8445
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/01/2026
06/02/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/29/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown